# SDR FDEA201709142556

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE LOWER DOUBLER AT XOS 546,  FOUND CRACKED.   THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G, FABRICATED A NEW DOUBLER IAW DRAWING ARB 2933, REVISION AJ, AND  INSTALLED IAW SRM 51-35-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
